2 doctors weighed in:

Does antipsychotic withdrawal cause anxiety?

2 doctors weighed in
Dr. Tanya Anderson
Pediatrics - Psychiatry
1 doctor agrees

In brief: Possible

While most people stop their medications without problems or side effects, sometimes withdrawal effects can occur if the medication is stopped too abruptly.
Anxiety is one of the possible symptoms you could develop if you have a withdrawal syndrome. The best way to avoid this is to work with your physician and taper the medication over time

In brief: Possible

While most people stop their medications without problems or side effects, sometimes withdrawal effects can occur if the medication is stopped too abruptly.
Anxiety is one of the possible symptoms you could develop if you have a withdrawal syndrome. The best way to avoid this is to work with your physician and taper the medication over time
Dr. Tanya Anderson
Dr. Tanya Anderson
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available